# SDR UALA2011071103435

- Difficulty date: July 11, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 56,983 hours, 21,062 cycles
- Engine: Iae V2527A5
- Engine time: 48,432 hours, 18,222 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: IAE2527
- Part serial: V10043
- Condition: Vibration
- Location: Right
- Part time: 48,432 hours, 18,222 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(RT ENG VIBES), FLIGHT DIVERTED.  LCL MAINT ACCOMPLISHED PRE LIM GENERAL VISUAL INSPECTION ON FAN INELT, ENG EXHAUST, NO EVIDENCE OF FOD OR BIRD STRIKE, NO DAMAGE TO INLET, SURROUNDING AREA OR FAN BLADES REPORTED. 
CREW REPORTED AT FL360, .79 MACH, NR 2 ENG VIBES AT 7.2. AT IDLE VIBES AT 2.2. FEELING BUZZ THROUGHOUT AIRFRAME.  ACP TSM 77-30-00 VISUAL INSP, LPC, LPT BORO, TAP TEST OF FAN BLDS, CHIP DETECTORS, VISUAL OF N1 SPEED SENSOR AND HARNESS, AND VIBRATION SURVEY ALL ITEMS CHECK GOOD.
